MathSciNet Relay Station
MathSciNet bibliographic data
MR2680551 (2011e:60232) 60K37 (60F17)
Barlow, Martin T.; Zheng, Xinghua The random conductance model with Cauchy tails. Ann. Appl. Probab. 20 (2010), no. 3, 869–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement